# SDR SWAA102227

- Difficulty date: April 16, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 37,045 hours, 21,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545754
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND COCKPIT FLOOR CORRODED AT BS 270.  REPAIRED FLOOR PER SRM & EA.
